Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 7, 2014, 2:40 PM MDT. It took effect at Jun 7, 2014, 10:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2014, 2:40 PM MDT (20:40 UTC)
- In effect from
- Jun 7, 2014, 10:00 PM MDT
- Expired
- Jun 8, 2014, 6:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
136 WWUS75 KABQ 072040 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 240 PM MDT SAT JUN 7 2014 NMZ519-080500- /O.NEW.KABQ.WI.Y.0034.140608T0400Z-140608T1200Z/ ALBUQUERQUE METRO AREA- 240 PM MDT SAT JUN 7 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MDT SUNDAY. * LOCATION...BERNALILLO AND VALENCIA COUNTIES NEAR GAPS IN THE SANDIA AND MANZANO MOUNTAINS. THIS INCLUDES THE ALBUQUERQUE METRO AREA EASTERN HEIGHTS BELOW CANYONS. * WINDS...EAST 25 TO 35 MPH WITH GUSTS TO 45 MPH * TIMING...WIND SPEEDS INCREASING THROUGH MID EVENING WILL PEAK SHORTLY AFTER MIDNIGHT AND REMAIN STRONG OVERNIGHT. SPEEDS WILL DECREASE FROM 4 A.M. ONWARD SUNDAY MORNING. * VISIBILITY...LOCALLY REDUCED IN SPOTS WITH BLOWING DUST. * LOCAL IMPACTS...AIRBORNE LOOSE OBJECTS MAY BE TOSSED ACROSS ROADS. EXPECT GUSTS TO IMPACT DRIVING ON INTERSTATE 25 AND INTERSTATE 40 OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 7, 11:51 AM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 7, 11:51 AM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1151 AM MDT SAT JUN 7 2014 .AVIATION... 18Z TAF CYCLE THUNDER OFF TO AN EARLY START OVER NORTHEAST NM...WITH CONVECTION CONTG OVER THE EASTERN HALF OF THE STATE NORTH OF INTERSTATE 40 THROUGH 04Z THIS EVENING...AND SOUTH OF INTERSTATE 40 THROUGH 12Z SUN MORNING. STORMS FROM 18Z TO 04Z WILL RUN STRONG WITH HAIL CHIEF THREAT...ENHANCED BY COLD FRONT OVER NORTHEAST NM BULGING WEST AND SOUTH ACROSS THE CONTINENTAL DIVIDE TO LIE GUP TO HOB BY 18Z SUN NOON. NORTH AND EAST OF FRONT...EXCURSIONS TO MVFR AND IFR FROM 06Z ONWARD SUN MORNING INDICATED IN TAFS WITH SCT CLOUD LAYER AT LOWEST EXPECTED CIG. CONTINENTAL DIVIDE EASTWARD MT OBSCURATION PEAKING AT 12Z SUN MORNING EASING GRADUALLY BY 18Z. SHY && .PREV DISCUSSION...1121 AM MDT SAT JUN 7 2014... .UPDATE... SHOWERS AND STORMS...THOUGH DECREASING IN COVERAGE AND INTENSITY...ARE STILL LINGERING ACROSS NE QUARTER OF THE STATE... AS IS A PRETTY GOOD MANTLE OF CLOUDS. THIS PLUS THE FACT THAT THE WESTBOUND MOISTURE SURGE SEEMS A LITTLE STRONGER AND PENETRATING FARTHER WEST THAN MODELS EARLIER EXPECTED MEANT LOWERING MAX TEMPS FOR TODAY 1 TO 5 DEGREES ACROSS MUCH OF THE EAST HALF OF THE STATE. ALSO WITH THE MOISTURE FARTHER WEST...THOUGH STILL PRETTY SHALLOW...AND THE TROUGH SLOWLY APPROACHING FROM THE WEST... DECIDED TO EXPAND LOW POPS WESTWARD INTO THE MID RIO GRANDE VALLEY AND FAR NE PORTION OF LOWER RIO GRANDE VALLEY. TRICKY PART IS HOW FAR WEST THE LOW LVL MOISTURE WILL GET TODAY BEFORE HALTING AND EVEN ERODING BACK EAST...AS WELL AS WILL ENOUGH REMAIN IN THE VALLEY TO SUSTAIN ANY CONVECTION THAT MAY DEVELOP OVER OR JUST WEST OF THERE. A FEW OTHER RATHER MINOR CHANGES MADE TO A FEW OTHER GRID PARAMETERS...BUT OVERALL THE FCST ON THE RIGHT TRACK. 43 && .PREV DISCUSSION...733 AM MDT SAT JUN 7 2014... .UPDATE... A QUICK UPDATE WAS JUST SENT OUT TO INCREASE POPS OVER THE NORTHEAST AND ALSO INCREASE CLOUD COVER TO ALIGN WITH ONGOING TRENDS. NO OTHER CHANGES MADE. 52 && .PREV DISCUSSION...346 AM MDT SAT JUN 7 2014... .SYNOPSIS... ANOTHER STORMY DAY IS EXPECTED ACROSS EASTERN NEW MEXICO TODAY AS A BACK DOOR FRONT ARRIVES WITH MORE MOISTURE AND INSTABILITY. SOME STORMS WILL BE STRONG TO SEVERE...ESPECIALLY IN THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS. DRY AND WARM CONDITIONS WILL PREVAIL IN WESTERN PARTS OF NEW MEXICO TODAY...BUT BY SUNDAY AN UPPER LEVEL DISTURBANCE WILL ALLOW SHOWERS AND STORMS TO SPREAD OVER A GREATER MAJORITY OF THE STATE. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN IN THE EASTERN HALF OF THE STATE WITH TEMPERATURES COOLING A FEW DEGREES STATEWIDE. LESS CHANCES FOR PRECIPITATION ARE EXPECTED ON MONDAY WITH CONDITIONS TRENDING EVEN DRIER THROUGH THE MIDDLE OF NEXT WEEK AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE AREA. && .DISCUSSION... SPLIT FLOW IS IN PLACE OVER THE CONUS WITH SUBTROPICAL JET HOSTING MODEST SPEEDS OF 50-60 KT OVER NM. THIS WILL PROVIDE SUFFICIENT VENTING IN THE UPPER LEVELS OF THE TROPOSPHERE FOR STORMS THAT DEVELOP IN EASTERN NM WHERE A BACK DOOR FRONT WILL BE ARRIVING. BY LATE AFTERNOON THE BOUNDARY IS PROJECTED TO BUTT UP AGAINST THE SANGRE DE CRISTOS AND EXTEND SOUTHEASTWARD TO THE EAST CENTRAL PLAINS OF THE STATE. THIS WILL INTRODUCE A DRAMATIC ENHANCEMENT TO LOW LAYER HELICITY PROFILES AND OVERALL BULK SHEAR...INGREDIENTS THAT WILL QUICKLY HELP ANY DEVELOPING UPDRAFTS TO ROTATE. THUS...SUPERCELLULAR STRUCTURE WILL BRING ANOTHER ROUND OF DAMAGING WINDS...LARGE HAIL...AND PERHAPS ISOLATED TORNADOES TO PORTIONS OF NORTHEAST AND EAST CENTRAL NM. STORMS WILL LIKELY INITIATE ALONG THE EAST SLOPES OF THE SANGRES AND HIGHLANDS NEAR I-25 BY MID AFTERNOON WITH A POTENTIALLY LATER INITIATION OVER THE PLAINS BY LATE AFTERNOON AND EARLY EVENING. THE FRONTAL BOUNDARY WILL ADVANCE FARTHER WEST AND SOUTH TONIGHT...SPILLING THROUGH MUCH OF THE RIO GRANDE VALLEY BEFORE MIDNIGHT. SOME GUSTY GAP/CANYON WINDS ARE ANTICIPATED DOWNWIND OF FAVORED LOCALES...AND JUICY BOUNDARY LAYER MOISTURE WILL FOLLOW AND SPREAD WESTWARD. THIS WILL HELP SET THE STAGE FOR A BROADER COVERAGE OF SHOWERS/STORMS ON SUNDAY AS WEAK SHORTWAVE TROUGH ARRIVES WITH THE SOUTHERN SEGMENT OF THE JET. BEST SHEAR AND MOISTURE WILL BE JUXTAPOSED OVER EASTERN NM YET AGAIN ON SUNDAY...SO MORE SEVERE STORMS WILL BE POSSIBLE. STORMS BETWEEN THE RIO GRANDE AND THE CONTINENTAL DIVIDE ON SUNDAY WILL NOT HAVE THE HEALTHY PWATS OF THE EASTERN ENVIRONMENT...AND WILL BE MORE SPARSE IN COVERAGE AS MOISTURE TRIES TO MIX BACK EAST. THE SOUTHERN STREAM SHORT WAVE WILL MEET WITH A NORTHERN STREAM ONE THAT WILL DIVE INTO NORTHEASTERN NM...AND THIS COULD KEEP PRECIPITATION GOING INTO SUNDAY NIGHT MONDAY MORNING IN THE EAST. BY MONDAY AFTERNOON IT APPEARS THERE WILL BE SUFFICIENT MOISTURE IN THE WAKE OF THE DEPARTING WAVES FOR RECYCLING AND ADDITIONAL STORMS. POPS HAVE BEEN INCREASED SOME...BUT STILL ONLY ISOLATED COVERAGE IN MOST AREAS. THE RIDGE OVER MEXICO WILL EXTEND SOME RISING PRESSURE HEIGHTS INTO THE LAND OF ENCHANTMENT AND DRYING MOISTURE PROFILES WILL MAKE IT MORE DIFFICULT TO GENERATE STORMS THROUGH THE MIDDLE OF THE WEEK. MODELS ARE MORE MESSY WITH THE POTENTIAL BACK DOOR FRONT ON THURSDAY AS CONVECTION UPSTREAM IS INTERFERING WITH SYNOPTIC PLACEMENT. ONLY SLIGHT CHANCE POPS HAVE BEEN BUILT INTO THE NORTHEAST THURSDAY AND FRIDAY. 52 && .FIRE WEATHER... NO BIG CHANGES FOR THE NEXT FEW DAYS. LOW LEVEL MOISTURE TO SLOSH BACK AND FORTH...WITH A VERY DRY AND UNSTABLE AIR MASS DOMINATING THE WEST...ESPECIALLY FROM THE CONTDVD TO THE ARIZONA BORDER. THE AREA FROM THE CONTDVD TO THE RIO GRANDE VALLEY WILL EXPERIENCE INCREASES IN LOW LEVEL MOISTURE DURING THE EVENINGS/OVERNIGHTS WHILE MIXING OUT SOMEWHAT DURING THE DAYTIME...LEADING TO POTENTIAL FOR SOME DRY CONVECTION OR A MIX OF WET AND DRY. SINGLE DIGIT RH VALUES TODAY WILL PERSIST FOR A GOOD 10 TO 15 HOURS ALONG AND WEST OF THE CONTDVD WHERE SPOTTY SUPERHAINES EXISTS. WINDS WON/T BE STRONG ENOUGH TO PULL THE TRIGGER ON ANY HIGHLIGHTS THOUGH. CONVECTION REDEVELOPED OVERNIGHT IN THE NORTHEAST...AND ACROSS THE PLAINS STRONG TO SEVERE STORMS ARE LIKELY THIS AFTERNOON AS A FRONTAL BOUNDARY...POSSIBLY AIDED BY CONVECTION...POWERS IT/S WAY TO THE EAST SLOPES OF THE CENTRAL MT CHAIN. EXPECT A RATHER GUSTY...TO AROUND 45 MPH...EAST WIND INTO THE RGV BY SUNSET...AND A SUBSEQUENT SURGE IN LOW LEVEL MOISTURE. DEPENDING ON THE TIMING...THE SURGE COULD TRIGGER ISOLD CONVECTION DURING THE EVENING...BUT SHOULD ALSO HELP RH RECOVERIES TONIGHT IN THE RGV AND INTO THE JEMEZ. STRONGER NW FLOW ALF IN THE WAKE OF A PASSING SHORTWAVE SUNDAY SHOULD HELP PUSH THE LOW LEVEL MOISTURE EASTWARD AGAIN. GUSTY NORTHWEST WINDS MAY ALLOW FOR A FEW HOURS OF CRITICAL CONDITIONS IN THE NORTHWEST PLATEAU AND HIGHLANDS...BUT NOT A WIDESPREAD AREA. MUCH LESS SUPERHAINES NOTED WEST SUNDAY WITH SINGLE DIGIT RH VALUES SUNDAY AFTERNOON MUCH MORE LIMITED AS TEMPERATURES COOL DOWN OVERALL. IN THE EAST...POTENTIAL FOR SEVERE STORMS WILL LINGER. ANOTHER FRONT IN THE EAST MONDAY WILL REFRESH THE SUPPLY OF LOW LEVEL MOISTURE...ALTHOUGH IT DOESN/T APPEAR TO PUSH THROUGH THE CENTRAL MT CHAIN WITH MUCH VIGOR. A RIDGE ALOFT MAY DOMINATE THE CENTRAL AND WEST...WHILE THE CIRCULATION AROUND AN UPPER LOW PRESSURE SYSTEM OVER OKLAHOMA DOMINATES THE EAST...LEADING TO COOLER THAN AVERAGE HIGHS AND BETTER CHANCES FOR SHOWERS AND STORMS. DRIER AIR WILL GRADUALLY PUSH IN FROM THE WEST BY THE MIDDLE OF NEXT WEEK AS ZONAL FLOW SQUASHES THE RIDGE. RIGHT NOW...WESTERLY WINDS ARE NOT STRONG ENOUGH TO ANTICIPATE CRITICAL CONDITIONS WEDNESDAY INTO THURSDAY...BUT OTHER INGREDIENTS PRIMED SO STAY TUNED. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 7, 5:46 AM MDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT SAT JUN 7 2014 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN TO EAST CENTRAL PARTS OF THE STATE. DAMAGING WINDS FROM THUNDERSTORMS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO AGAIN ON SUNDAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY STRONG TO SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, Jun 7, 8:44 AM MDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 844 AM MDT SAT JUN 7 2014 NMZ530-071515- UNION COUNTY- 844 AM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY THROUGH 915 AM MDT... AT 836 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF HAYDEN...OR ABOUT 14 MILES NORTHWEST OF AMISTAD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SEDAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3599 10337 3626 10327 3631 10303 3605 10303 TIME...MOT...LOC 1444Z 239DEG 23KT 3611 10324 SHY
Local storm report, Jun 7, 8:55 AM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
855 AM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TORNADO 11 NW SEDAN 36.25N 103.28W
06/07/2014 UNION NM TRAINED SPOTTER
TORNADO BRIEFLY ON GROUND. QUICKLY RETREATED BACK INTO
CLOUD.
&&
EVENT NUMBER ABQ1400997
AAMLocal storm report, Jun 7, 9:06 AM MDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
906 AM MDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 9 ESE SOLANO 35.78N 103.94W
06/06/2014 M1.00 INCH HARDING NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400998
AAMSpecial weather statement, Jun 7, 9:16 AM MDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
916 AM MDT SAT JUN 7 2014
NMZ530-534-071545-
QUAY COUNTY-UNION COUNTY-
916 AM MDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND
NORTHEASTERN QUAY COUNTIES THROUGH 945 AM MDT...
AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
AMISTAD TO 13 MILES WEST OF NARA VISA...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FUNNEL CLOUDS.
AREAS AFFECTED BY THESE STORMS INCLUDE...NARA VISA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LOCALIZED GUSTY WINDS TO 55 MPH ARE POSSIBLE IN THE VICINITY OF
FUNNEL CLOUDS. LOCALIZED DAMAGE TO LIGHTWEIGHT STRUCTURES SUCH AS OUT
BUILDINGS...CARPORTS AND PATIO COVERS...AS WELL AS TREE BRANCHES AND
STREET SIGNS...IS POSSIBLE.
&&
LAT...LON 3553 10338 3557 10338 3591 10322 3596 10304
3590 10303 3554 10303
TIME...MOT...LOC 1515Z 248DEG 20KT 3583 10308 3563 10328
SHYSpecial weather statement, Jun 7, 1:07 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 PM MDT SAT JUN 7 2014
NMZ516-071945-
UPPER RIO GRANDE VALLEY-
107 PM MDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAOS COUNTY THROUGH
145 PM MDT...
AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF ANTONITO...OR ABOUT 19
MILES NORTHWEST OF QUESTA...MOVING NORTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF FAR
NORTHWESTERN TAOS COUNTY.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3677 10584 3682 10598 3698 10601 3701 10601
3700 10570
TIME...MOT...LOC 1906Z 204DEG 12KT 3688 10587
33The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:00 PM MDT | Tornado Warning | ABQ | Quay, Union | 30 min |
| Jun 6, 6:05 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 25 min |
| Jun 6, 6:08 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 37 min |
| Jun 6, 6:12 PM MDT | Tornado Warning | ABQ | Harding, San Miguel | 35 min |
| Jun 6, 6:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| Jun 6, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 33 min |
| Jun 6, 6:47 PM MDT | Tornado Warning | ABQ | Roosevelt | 28 min |
| Jun 6, 6:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 54 min |
| Jun 6, 6:58 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Jun 6, 7:02 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 28 min |
| Jun 6, 7:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 34 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 6, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| Jun 6, 11:07 PM MDT | Special Weather Statement | ABQ | Quay | 38 min |
| Jun 7, 3:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 7:57 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 48 min |
| Jun 7, 8:24 AM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jun 7, 8:34 AM MDT | Special Weather Statement | ABQ | Harding | 41 min |
| Jun 7, 8:44 AM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 7, 1:07 PM MDT | Special Weather Statement | ABQ | Taos | 38 min |
| Jun 7, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 7, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 43 min |
| Jun 7, 4:27 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 33 min |
| Jun 7, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 63 min |
| Jun 7, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 54 min |
| Jun 7, 5:03 PM MDT | Tornado Warning | ABQ | Lincoln, Torrance | 27 min |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 54 min |
| Jun 7, 5:13 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 2 hr |
| Jun 7, 5:15 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Jun 7, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 30 min |
| Jun 7, 5:18 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 117 min |
| Jun 7, 5:21 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 114 min |
| Jun 7, 5:23 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 43 min |
| Jun 7, 5:31 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 119 min |
| Jun 7, 5:38 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 67 min |
| Jun 7, 5:38 PM MDT | Tornado Warning | ABQ | Lincoln | 22 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 62 min |
| Jun 7, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 7, 5:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 51 min |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.